Traianka: My son is 25 year old, after 2 months take supplements: vitamins and minerals and MSM, his hair change suddenly to white color around ears! It possibility that be reaction from supplements? What reasons for to turn hair white?
Walter Last: Make sure that he does not regularly rub something on his face, e.g. after shaving, that also gets in his hair near the ears. Otherwise the most likely causes of hair starting to turn white or grey are prolonged severe stress and copper deficiency. The vitamins and minerals, and MSM have nothing in it to cause this. Supplements has copper in it but it may not be properly absorbed or used. For instance Candida and other forms of wrong microbes in the intestines, and also lack of stomach acid can cause malabsorption of minerals. I do not know why it happened 2 months after starting the supplements.
Do intestinal sanitation, and try to get copper salicylate. This may be available as cream for arthritis treatment, or you can make it yourself from salicylic acid and copper, see my web article Copper & Zinc Salicylates. Frequently rub some of the copper salicylate cream into the skin near the white hair or the solution directly into the hair.
For more information see the website and books of Walter Last: www.health-science-spirit.com